MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-LM/RL-SZ 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-LM/RL-SZ 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 180602
Medical Device Problem Codes Degraded (1153); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Performing a uni to total revision knee for anterior knee pain.Patient has a lateral right lateral mck uni insitu performed in 2017 by doctor via mako.During revision, poly insert was extracted and found to have evidence of wear/oxidation.Tibia baseplate was also found to be loose.Surgeon reported potentially a pain contributor.Pain was mainly patella femoral however.Also polyethylene unable to see lot and size.Mako tka 2.0.
 
Additional Manufacturer Narrative
Reported event.An event regarding loosening involving a mako baseplate was reported.The event was not confirmed.Method & results.Product evaluation and results: visual inspection of the returned device indicated bone cement attached to the baseplate damage present consistent with the time it was implanted.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's partial uni knee was revised to total revision knee for anterior knee pain.During revision, tibia baseplate was also found to be loose.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
MCK TIBIAL BASEPLATE-LM/RL-SZ 2
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22635965
Report Number3005985723-2025-00341
Device Sequence Number15492660
Product Code OLO
UDI-Device Identifier00848486000684
UDI-Public00848486000684
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number180602
Device Lot Number26560115
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight65 KG